Binarity among Cepheids in the Magellanic Clouds
Article first published online: 17 OCT 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 426, Issue 4, pages 3148–3153, 11 November 2012
How to Cite
Szabados, L. and Nehéz, D. (2012), Binarity among Cepheids in the Magellanic Clouds. Monthly Notices of the Royal Astronomical Society, 426: 3148–3153. doi: 10.1111/j.1365-2966.2012.21872.x
- Issue published online: 17 OCT 2012
- Article first published online: 17 OCT 2012
- Manuscript Accepted: 4 AUG 2012
- Manuscript Received: 31 JUL 2012
- ESA PECS
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!